# SDR ASAA0580536

- Difficulty date: December 20, 2005
- Submitted: March 13, 2006
- Operation: Air carrier
- Aircraft: N934AS
- Make and model: Doug DC-9-82
- Aircraft serial: 49235
- Engine: Pwa JT8D219
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Part number: 59360531
- Condition: Corroded
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C-CHECK, LONGERON CORRODED.  REMOVED DAMAGED SECTION.  INSTALLED REPLACEMENT SECTION WITH 2 REPAIR SPLICES.  (K)
